IJPAM: Volume 98, No. 2 (2015)

A NOTE ON ORDERED QUASI-$\Gamma$-IDEALS
IN INTRA-REGULAR PO-$\Gamma$-SEMIGROUPS

M.Y. Abbasi$^1$, Abul Basar$^2$
$^{1,2}$Department of Mathematics
Jamia Millia Islamia
New Delhi, 110 025, INDIA


Abstract. In this paper, we characterize intra-regular po-$\Gamma$-semigroups through ordered quasi-$\Gamma$-ideals, ordered right $\Gamma$-ideals and ordered left $\Gamma$-ideals. Also, we investigate the po-$\Gamma$-semigroup in which the regular and intra-regular sub-$\Gamma$-semigroups are idempotents, left regular idempotents, commutative and idempotents.

Received: September 12, 2014

AMS Subject Classification: 06F05, 20N02, 20M12

Key Words and Phrases: po-$\Gamma$-semigroup, intra-regular po-$\Gamma$-semigroup, ordered quasi-$\Gamma$-ideal

Download paper from here.




DOI: 10.12732/ijpam.v98i2.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 2
Pages: 221 - 230


$\Gamma$-IDEALS IN INTRA-REGULAR PO-$\Gamma$-SEMIGROUPS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).